MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint regarding a v60 ventilator that displayed an auxiliary alarm supply failed alarm, though no patient or user harm was reported.At the time of the incident, the device was reported to be outside of use.During remote troubleshooting, the customer informed the remote service engineer (rse) that they checked the voltages on the pneumatics screen and noted no issues.Because the product malfunction could not be definitively confirmed remotely, the rse reviewed the v60 service manual and determined that a faulty motor controller (mc) printed circuit board assembly (pcba) was the likely cause of the alleged issue.The rse then recommended replacing the mc pcba and provided the necessary part information.In a good faith effort response received on june 29, 2026, the customer confirmed that the part was ordered, received, and successfully installed.Following the component replacement, the customer completed performance testing in accordance with the service manual, and the device was confirmed to be fully functional and returned to use.Consequently, the investigation concludes that no further action is required at this time, though the complaint file will be reopened if additional information is received.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25668480
Report Number2518422-2026-114276
Device Sequence Number21444442
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/30/2026
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown